# SDR SWIA2020042350260

- Difficulty date: March 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT FRAME HAS A ROLLER BRACKET THATS CHAFED.  FLAGGED   (C-CHECK) RO 4/21/2020   REMOVED CHAFED PAX DOOR AFT FRAME ROLLER BRACKET AND INSTALLED NEW ROLLER BRACKET P/N 600-31471-9. RE-INSTALLED ROLLER ON NEW BRACKET. RE-INSTALLED BRACKET BY RE-INSTALLING 2EA BOLTS. TORQUED BOLTS TO SPEC 45 IN/LB TOOL: TUC8609 DUE:07/31/20 REF: CRJ200 SRM.
